# SDR ASAA2025021856302

- Difficulty date: February 18, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 35,854 hours, 11,162 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810303
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR PANEL 141A5810-303 HAS PEELING FIBERS & CORRODED INSERTS. GROUNDED - YES. COMPLETED WET LAY UP REPAIR AND REMOVED/REPLACED INSERTS ON FWD WET AREA FLOOR PANEL 141A5810-303 IAW B737-900ER SRM 53-10-50-2R-0, 53-00-50-2R-0.
